# SDR ASOA2019082903044

- Difficulty date: August 20, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N14993
- Make and model: Emb EMB-145LR
- Aircraft serial: 145289
- Aircraft time: 45,220 hours, 35,106 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing Cap
- Part number: 14571035411
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CORROSION PITTING ON THE LEFT MAIN LANDING GEAR AFT LOWER BEARING CAP. MAINTENANCE REPLACED THE AFT LOWER BEARING CAP ON LEFT MAIN LANDING GEAR.
